Changes between Version 4 and Version 5 of projects/leadership-committee/meetings/2015-01-10/workers-assembly.Es


Ignore:
Timestamp:
Aug 5, 2015, 5:21:35 PM (6 years ago)
Author:
Enrique Rosas
Comment:

--

Legend:

Unmodified
Added
Removed
Modified
  • projects/leadership-committee/meetings/2015-01-10/workers-assembly.Es

    v4 v5  
    2929== Agenda ==
    3030
    31 1. El CD reporta sobre los recientes proyectos políticos y organizativos
    32 2. El CD presenta la propuesta de documentos básicos a la asamblea
    33  * Ambiente político
    34  * Misión
    35  * Valores
    36  * Objetivos
    37  * Estructura
    38 3. Dividida en cuatro grupos: discusión sobre críticas sustantivas y nuevas propuestas de cambio o adiciones que logren apoyo colectivo.
    39 4. Pausa de café y comida
    40 5. Compartir los resultados en plenaria
    41 6. Declaración de intencionalidad: Discusión sobre cómo construímos mejor representación de género, racial, cultural y del movimiento social en nuestras instancias de organización; qué queremos alcanzar y cómo llegar ahí.
    42 7. Conclusiones. Cómo el CD procesará la retroalimentación lograda en esta reunión antes de la Reunión de Miembros.
     31|| Puntos de la agenda || Preguntas para promover la discusión || Facilitador(a) + relator(a) || Comentarios || Horario tiempo del DF ||
     32|| 1. (Plenaria) Mensaje de bienvenida. Introducción y reporte sobre los recientes eventos políticos y desarrollos organizativos || || miembro del CD || Necesitamos interpretación. El sistema de video-conferencia conecta a tod@s l@s participantes || 10:00-10:20 (20min) ||
     33|| 2. Break into four groups Brooklyn-NY, MexDF, Online-English, Online-Spanish. Presentation in each group of proposed foundational documents by a LC member: Political Environment, Mission, Values, Objective. Discussion and agreement on common opinions. || Do this documents reflect our collective analysis of current situation and main contradictions in our societies? Do they reflect what we all want to do collectively as an international association? Do they address MF/PL best possible contributions to the social change movement? || LC-member || || 11:20-12:20 (60min) ||
     34|| 3. Break for food and coffee || || || || 12:20-12:40 (20min) ||
     35|| 4. In same four groups. Presentation of proposed foundational documents by a LC member: Structure, Statement of Intentionality. Discussion and agreement on common opinions. Group elects representation. || The relations described on structure could be considered the base to MF/PL further development? Where do we fit in this structure? What representation of the social movement we need into our organization in terms of gender, race, culture and movement organizing experience? || LC member || || 12:40-14:10 (90min) ||
     36|| 5. (Together) Each representation shares group results (3-5min for each group, 20min total). Open participation with comments on shared opinions (20min) || Identification of conclusions: Are there opinions shared in general terms by all groups? Can we group other opinions on specific topics? || group representations || Interpretation needed. Video-conference  connects all participants || 14:10-14:50 (40min) ||
     37|| 6. (Together) Close || How the LC will process the conclusions reached in the Workers Assembly? || LC member || Interpretation needed. Video-conference connects all participants || 14:50-15:00 (10min) ||
     38
    4339
    4440La Asamblea de Trabajadores/as durará cuatro horas; se llevará a cabo en encuentro presencial el sábado 8 de agosto en dos lugares, tanto en Nueva York, como en la Ciudad de México, con una agenda común, soporte de video conferencia e interpretación simultánea.